# SDR DALA2015021801404

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1510 AT 1 AND 7 HRS POSITION.   FRAME WAS REMOVED, DRILLED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-30-02, 51-10-04, AND 51-10-3 PAR 14 AND 21 AND DWG 9911843, REV AC.
